MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MONITOR A10E, VERIZON; MCOT MONITOR - A10E - VERIZON-ACTIVATED

BRAEMAR MANUFACTURING, LLC C6 MONITOR A10E, VERIZON; MCOT MONITOR - A10E - VERIZON-ACTIVATED
Model Number 02-01805
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the mcot monitor was charging and became hot.The device was returned for investigation.Engineering evaluation was able to confirm the reported event of "monitor ran hot while on the charger." both the monitor and its charging cord were identified as having heat damage.Root cause is most probable to be an electrical fault by the charging cord.Philips am&d is further investigating this root cause.
 
Event or Problem Description
It was reported that that on (b)(6) 2024, the when the patient was charging the mcot monitor the monitor ran hot.The monitor cooled down after 4 hours however, the screen of the monitor is just bright and white with nothing else on it.A replacement was ordered.
 
Additional Manufacturer Narrative
Correction: d4.

Brand Name
C6 MONITOR A10E, VERIZON
Common Device Name
MCOT MONITOR - A10E - VERIZON-ACTIVATED
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key19702552
Report Number2133409-2024-00040
Device Sequence Number18086692
Product Code DSI
UDI-Device IdentifierB146C6M70
UDI-Public+B146C6M70/$$7MT29045590K
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01805
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHARGING CABLE - MONITOR - A TO C, 01-01970
Patient Age80 YR
Patient SexMale